# SDR CA190408015

- Difficulty date: April 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2300 · Communications System
- Part: Tuning Unit
- Part number: 6229852208
- Condition: Failed
- Location: Nr 2 Radio
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) TROUBLE SHOOTING WAS PERFORMED AND THE MAINTENANCE DIAGNOSTIC COMPUTER (MDC) SHOWS FOLLOWING MESSAGES `TDR 1 OFF/NO OUTPUT` AND `RTU 2 FAILED/WIRING NO OUTPUT/NO BUS TO IOC`. RTU NO. 2 WAS IDENTIFIED AS SOURCE F THESE MESSAGES. ALSO TCAS AND XPONDER 2 ARE WORKING NORMALLY, WHEN RTU 2 INHIBIT PUSH BUTTON IS PUSHED. RTU NO. 2 REPLACED AND SYSTEM TESTED ACC. AMM TASK 23-81-01-000/400-801 REV.60. AFTER PART REPLACEMENT AND SUCCESSFULLY TESTING THE AIRCRAFT WAS HANDED OVER TO FLIGHT OPS. (TC# 20190408015)
